First are you on Medication, is it new or a higher dose? This is usually the culprit because of the massive side effects to medications and its double with Psych Meds. 2nd are you having Manic lack of sleep? cause that's usually caused by a Lack of meds or you need to change meds. Last are you seeing a Psychiatrist for your meds or a GP/PCP?, cause if your Psych doc can't even help with your Mania or just Insomnia than I would find another Doc. pronto. And yes, I've had both audio and visual because of a Mania causing me to be awake for 3-4days at a time. That Sucks
Craniotomy/Meningioma 12/02,Bi-P. 04,SMI 06, Glu./Wh./La. Int.,IBS 06, Mig. w/ps.-seiz. 07,Dev.Sep.Sur. 9/07, 2nd Men./Tu. Gam. Kn. Rad.12/08, Rad. Hyst. 09/09, w/Meno, Fibro. 09, Disab. 09, EBV/CFS? 11, Vom., D + C w/Vertigo 12, C-diff, spas. col., Chr. Fat. Mod. 13, Lots of Meds they ch. often + herbal meds + alternative when I can afford it.